A member asked:

Do the irritated hair follicle bumps on my scalp have any effect on my hairloss? hair started falling out immidiately after accutane treatment..

2 doctors weighed in across 2 answers
Dr. Natalie Sieb answered

Specializes in Family Medicine

Side effect of drug: Hair loss is a common side effect of Accutane. Accutane is a form of Vitamin A, and while in normal doses of "regular" vitamin A is actually good for hair, too much vitamin A can cause hair loss. The particular form of vitamin A that is the drug Accutane is more intense than the vitamin A found in a multivitamin and thus can cause short term, or even permanent, hair loss.

Answered 6/29/2014

3.9k views

Thank
Dr. Oscar Novick answered

Specializes in Pediatrics

Hair loss: Accutane can cause hair loss. To keep hair loss at a minimum you can take vitamin C or zinc. In addition use moisturizing shampoos to avoid dryness

Answered 9/7/2016

3.9k views

Thank

Related Questions